Read e-book online Almost periodic equations and conditions of Ambrosetti-Prodi PDF

By Ortega R., Tarallo M.

Show description

Read Online or Download Almost periodic equations and conditions of Ambrosetti-Prodi type PDF

Similar mathematics books

Download e-book for kindle: Risk and Reward: The Science of Casino Blackjack by N. Richard Werthamer

For many years, on line casino gaming has been progressively expanding in recognition all over the world. Blackjack is one of the preferred of the on line casino desk video games, one the place astute offerings of enjoying technique can create a bonus for the participant. probability and gift analyzes the sport intensive, pinpointing not only its optimum recommendations but in addition its monetary functionality, by way of either anticipated funds stream and linked probability.

Download e-book for iPad: ISILC - Proof Theory Symposion: Dedicated to Kurt Schütte on by J. Diller, G.H. Müller

Diller J. , Mueller G. H. (eds. ) ISILC evidence idea Symposion. devoted to Kurt Schutte at the celebration of his sixty fifth birthday, Kiel, 1974 (LNM0500, Springer, 1975)(ISBN 354007533X)(1s)_Mln_

Additional info for Almost periodic equations and conditions of Ambrosetti-Prodi type

Example text

Ni, I. Takagi. On the shape of least-energy solutions to a semi-linear Neumann problem, Comm. Pure App. Math. XLIV (1991), 819-851. [23] W. M. Ni, I. Takagi. Locating the peaks of least-energy solutions to a semilinear Neumann problem, Duke Math. J. 70 (1993), 247-281. [24] W. M. Ni, J. Wei. On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems, Comm. Pure App. Math. 48 (1995), 731-768. [25] Y. J. Oh. Existence of semi-classical bound states of nonlinear Schr¨ odinger equation with potential on the class (V )a , Comm.

D’Aprile. Existence, multiplicity and concentration of bound states for a quasilinear elliptic field equation, Calc. Var. PDE, to appear. [3] M. Badiale, V. Benci, T. D’Aprile. Semiclassical limit for a quasilinear elliptic field equation: one-peak and multi-peak solutions, preprint n. 25 Scuola Normale Superiore, Ottobre 1999. [4] V. Benci. Quantum phenomena in a classical model, Foundations of Physics, Vol 29 (1999), 1-29. [5] V. Benci, A. Abbondandolo. Solitons and Bohmian mechanics, Proc. Nat.

36), lim sup λh ∈ h→0+ inf rN −1 Er∗ (1), r≥r1 p inf rN −1 Er∗ (1) . 72) Now consider a generic sequence hn → 0+ . 72), provided n is sufficiently large, we can assume 1 λ hn ∈ inf rN −1 Er∗ (1), p inf rN −1 Er∗ (1) . 1 we easily deduce, up to a subsequence, vhn has a sphere of local maximum points {x ∈ RN | |x| = rhn }, ∀x ∈ RN with |x| = rhn : 1/(p−2) vhn (x) > γλhn ≥γ 1 inf rN −1 Er∗ (1) 2 r≥r1 rhn → r ≥ r1 , rN −1 Er∗ (1) = inf rN −1 Er∗ (1), r≥r1 ∀δ > 0 : lim sup sup n→+∞ x∈C(rhn −δ,rhn +δ) 30 vhn (x) ≤ 1/(p−2) ≡ V0 2p 1/(p−2) ; 1/(p−2) ≤ p inf rN −1 Er∗ (1) lim sup r≥r1 sup n→+∞ x∈C(rhn −δ,rhn +δ) vhn (x) = 0.

Download PDF sample

Almost periodic equations and conditions of Ambrosetti-Prodi type by Ortega R., Tarallo M.

by Charles

Rated 4.76 of 5 – based on 47 votes